MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 6 STANDARD 10MM RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 6 STANDARD 10MM RIGH; KNEE COMPONENT
Model Number EIS6S10R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to infection.Srnjr number: (b)(6), side: r.
 
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.Review of the complaint, efsrn6pr lot 1976108, etpkn6pr lot 169101, and eis6s10r lot 1966373, does not reveal any failure involving this implant.Mpo was made aware of this incident through the united kingdom national joint registry.The revised products were not returned, and no explant images, radiographs, operative notes, or other clinically relevant documentation is available for review to confirm this occurrence or source of the infection.This implant was implanted in the patient for approximately 10 months before revision due to infection was required.This lots were manufactured in 2023.Review of the design history record (dhr) for the subject manufacturing lot indicates that this implant was manufactured to specification, including all aspects related to cleaning and sterility.There is no trend for these implants and failure.No clinical documentation is available to confirm the infection or course of treatment.Infection is a known risk of any surgical procedure.No operative notes or other clinically relevant documentation have been provided to confirm this complaint.The source of the infection cannot be determined from the available information.The microport knee systems package insert (150806) lists "delayed wound healing; deep wound infection (early or late) which may necessitate removal of the prosthesis" as possible adverse effects of total knee arthroplasty.Without additional details regarding these specific cases and the products involved, no additional conclusions can be made.This issue will continue to be monitored through complaint tracking.

Brand Name
EVOLUTION® MP? CS INSERT SIZE 6 STANDARD 10MM RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21021508
Report Number3010536692-2024-00505
Device Sequence Number4008747
Product Code HRY
UDI-Device IdentifierM684EIS6S10R1
UDI-PublicM684EIS6S10R1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS6S10R
Device Catalogue NumberEIS6S10R
Device Lot Number1966373
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale